I have an allergy to codeine and certain types of morphines (past surgeries) that causes me to be more awake and hyper. Since taking zaleplon, I have had a similar reaction. Is it normal for the medicine to take two hours to kick in? I love how you don't feel groggy in the mornings but it would be nice to sleep some too!
22 Dec 2011
Hello onlyadaydreamer. I was reading up on the drug, zaleplon and several people also seem to have the same problem. They lay awake a bit before actually falling asleep. Most all say that they awaken with little if any side effects. Top of this page if you like, enter zaleplon, then once on the following page, you might click on user reviews and read up on thier comments. Best of wishes,pledge
- Zaleplon Information for Consumers
- Zaleplon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zaleplon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed Zaleplon for occasional insomnia. Now my medical plan "suggests" a less expensive "substitute" named TRAZODONE. ...
3 answers • 9 Dec 2014
These have worked lovely until tonight. Used one zaleplon, hour late still very awake so I take another. Another hours goes and then I take the 6.5 ...
1 answer • 16 May 2015
I've been taking Zoloft for a month now. I'm finally past all the bizarre side-effects but I don't feel any better. I feel like ...
2 answers • 28 Oct 2015